Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keppra (levetiracetam) for bipolar disorder? theo

Posted by SLS on August 27, 2005, at 15:23:07

In reply to Re: Keppra (levetiracetam) for bipolar disorder? SLS, posted by theo on August 27, 2005, at 14:30:49

Hi Ted.

> I'll probably retry Keppra. Keep me posted on the t.i.d. dosing. Are you starting t.i.d. dosing today?

Yes. I've already taken my afternoon 500mg dose. I doubt my doctor will have a problem with my doing this. I did try to call him yesterday to get his OK, but the office was closed. I plan on asking him to let me go to 2000mg when I see him next week. I have so little patience.

I hope your undesireable side effects from Wellbutrin are only transient. I would recommend that you continue with it and try to be patient. 8 days is not enough to evaluate either therapeutic effect or the persistence of side effects.

Good luck!

"The wisdom of patience comes in knowing that one must give Time time to work."

So much easier said than done when pain and frustration are involved.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:538236
URL: http://www.dr-bob.org/babble/20050827/msgs/547278.html